Követés
Hans Engler
Hans Engler
E-mail megerősítve itt: georgetown.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Mathematics and climate
H Kaper, H Engler
Society for Industrial and Applied Mathematics, 2013
1162013
On the long time behavior of second order differential equations with asymptotically small dissipation
A Cabot, H Engler, S Gadat
Transactions of the American Mathematical Society 361 (11), 5983-6017, 2009
1122009
An alternative proof of the Brezis-Wainger inequality
H Engler
Communications in Partial Differential Equations 14 (4), 541-544, 1989
851989
Relations between travelling wave solutions of quasilinear parabolic equations
H Engler
Proceedings of the American Mathematical Society 93 (2), 297-302, 1985
631985
Viscosity Solutions for Weakly Coupled Systems of Hamilton‐Jacobi Equations
H Engler, SM Lenhart
Proceedings of the London Mathematical Society 3 (1), 212-240, 1991
611991
Weak solutions of a class of quasilinear hyperbolic integro-differential equations describing viscoelastic materials
H Engler
Archive for rational mechanics and analysis 113 (1), 1-38, 1991
551991
Analysis of a model for the dynamics of prions II
H Engler, J Prüss, GF Webb
Journal of mathematical analysis and applications 324 (1), 98-117, 2006
532006
Global regular solutions for the dynamic antiplane shear problem in nonlinear viscoelasticity
H Engler
Mathematische Zeitschrift 202 (2), 251-259, 1989
521989
Similarity solutions for a class of hyperbolic integrodifferential equations
H Engler
Differential and Integral Equations 10 (5), 815-840, 1997
511997
A characterization of the behavior of the Anderson acceleration on linear problems
FA Potra, H Engler
linear Algebra and its Applications 438 (3), 1002-1011, 2013
492013
On some parabolic integro-differential equations: Existence and asymptotics of solutions
H Engler
Equadiff 82, 161-167, 1983
491983
Second-order differential equations with asymptotically small dissipation and piecewise flat potentials.
A Cabot, H Engler, S Gadat
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009, 33-38, 2009
452009
On the speed of spread for fractional reaction-diffusion equations
H Engler
International Journal of Differential Equations 2010, 2010
372010
Gradient estimates for solutions of parabolic equations and systems
H Engler, B Kawohl, S Luckhaus
Journal of Mathematical Analysis and Applications 147 (2), 309-329, 1990
301990
Global smooth solutions for a class of parabolic integrodifferential equations
H Engler
Transactions of the American Mathematical Society 348 (1), 267-290, 1996
251996
QUASILINEAR WAVE EQUATIONS
H Engler
The Legacy of Sonya Kovalevskaya: Proceedings of a Symposium 64, 219, 1987
201987
Dynamical systems analysis of the Maasch–Saltzman model for glacial cycles
H Engler, HG Kaper, TJ Kaper, T Vo
Physica D: Nonlinear Phenomena 359, 1-20, 2017
192017
Improved I/sub DDQ/testing with empirical linear prediction
DI Bergman, H Engler
Proceedings. International Test Conference, 954-963, 2002
142002
Strong solutions of quasilinear integro-differential equations with singular kernels in several space dimensions
H Engler
Southwest Texas State University, Department of Mathematics, 1995
121995
On the dynamic shear flow problem for viscoelastic liquids
H Engler
SIAM Journal on Mathematical Analysis 18 (4), 972-990, 1987
121987
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20